| Catalog Number |
02.07.2803L |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-may-2024.Lot 2339295: (b)(4) items manufactured and released on 15-feb-2024.Expiration date: 2029-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
During the primary knee surgery, a tibial bone fracture occurred while implanting the tibial tray.In order to complete the case, the surgeon prepared the bone for a 11x65 tibial stem and then reimplanted tray with the stem attached.The surgeon also added two 4.0 cancellous screws to repair the fracture site.There was no delay, and the surgery was completed successfully.